# SDR AU001262

- Difficulty date: December 11, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adj
- Location: Te Flap Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT TRAILING EDGE FLAP TRANSMITTER OUT OF ADJUSTMENT.
